# SDR 2007UALA02445

- Difficulty date: July 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 56,089 hours, 21,145 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Obstructed
- Location: Birt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R GIRT BAR ENGAGEMENT LIGHT WILL NOT COME ON WHEN ARMING DOOR.  *S/D*  REMOVED DEBRIS FROM PROX SENSOR AREA.  REPLACED FWD GIRT BAR PROX SENSOR & ADJUSTED.
